AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Stochastic Models
Edited by: Luis G. Gorostiza, Centro de Investigacion y de Estudios Avanzados, Mexico City, Mexico, and B. Gail Ivanoff, University of Ottawa, ON, Canada
A co-publication of the AMS and Canadian Mathematical Society.

Conference Proceedings, Canadian Mathematical Society
2000; 450 pp; softcover
Volume: 26
ISBN-10: 0-8218-1063-4
ISBN-13: 978-0-8218-1063-7
List Price: US$120
Member Price: US$96
Order Code: CMSAMS/26
[Add Item]

Request Permissions

This book presents the refereed proceedings of the International Conference on Stochastic Models held in Ottawa (ON, Canada) in honor of Professor Donald A. Dawson. Contributions to the volume were written by students and colleagues of Professor Dawson, many of whom are eminent researchers in their own right.

A main theme of the book is the development and study of the Dawson-Watanabe "superprocess", a fundamental building block in modelling interaction particle systems undergoing reproduction and movement. The volume also contains an excellent review article by Professor Dawson and a complete list of his work.

This comprehensive work offers a wide assortment of articles on Markov processes, branching processes, mathematical finance, filtering, queueing networks, time series, and statistics. It should be of interest to a broad mathematical audience.

Titles in this series are copublished with the Canadian Mathematical Society. Members of the Canadian Mathematical Society may order at the AMS member price.


Graduate students and research mathematicians interested in probability theory and statistics.

Table of Contents

  • D. A. Dawson -- Stochastic models of evolving information systems
  • M. Birkner and A. Wakolbinger -- A comparison of free branching and stepping stone models
  • D. Blount and A. Bose -- Fourier analysis applied to super stable and related processes
  • J. T. Cox, A. Klenke, and E. A. Perkins -- Convergence to equilibrium and linear systems duality
  • M. Csörgő and B. Szyszkowicz -- Weighted quantile processes and their applications to change-point analysis
  • C. D. Cutler -- Embedding theorems, scaling structures and determinism in time series
  • S. N. Evans -- Kingman's coalescent as a random metric space
  • S. Feng -- The behaviour near the boundary of some degenerate diffusions under random perturbation
  • K. Fleischmann and C. Mueller -- Finite time extinction of catalytic branching processes
  • J. Gärtner and S. A. Molchanov -- Moment asymptotics and Lifshitz tails for the parabolic Anderson model
  • L. G. Gorostiza and Z.-H. Li -- High-density fluctuations of immigration branching particle systems
  • A. Greven -- On phase-transitions in spatial branching systems with interaction
  • A. Greven and K. J. Hochberg -- New behavioral patterns for two-level branching systems
  • B. G. Ivanoff and E. Merzbach -- Set-indexed Markov processes
  • I. Jeon and P. March -- Condensation transition for zero range invariant measures
  • A. Klenke -- A review on spatial catalytic branching
  • M. A. Kouritzin -- Exact infinite dimensional filters and explicit solutions
  • R. J. Kulperger -- SDE estimation: Effects of misspecified diffusion functions
  • T. G. Kurtz -- Particle representations for measure-valued population processes with spatially varying birth rates
  • B. MacGibbon, E. Gourdin, B. Jaumard, and P. Kempthorne -- Minimax estimation of exponential family means over \(\ell_p\) bodies under quadratic loss
  • W. A. Massey and R. Srinivasan -- Steady state analysis with heavy traffic limits for semi-open networks
  • R. Norvaiša and D. M. Salopek -- Estimating the Orey index of a Guassian stochastic process with stationary increments: An application to financial data set
  • B. Remillard -- Large deviations estimates for occupation time integrals of Brownian motion
  • D. Sankoff and M. Blanchette -- Comparitive genomics via phylogenetic invariants for Jukes-Cantor semigroups
  • B. Schmuland -- Some exceptional configurations
  • V. Vinogradov -- On a conjecture of B. Jørgensen and A. D. Wentzell: From extreme stable laws to Tweedie exponential dispersion models
  • H. Wang -- Valuation of a barrier European option on jump-diffusion underlying stock price
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia